# SDR ASAA9940156

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 394, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERABLE AND LENSES MISSING AT ROWS 21 AND 22.  REPLACED LENSES AT ROWS 21 AND 22.  RELAMPED LIGHT AT ROW 22, LIGHT OPERATED NORMALLY.  EMERGENCY EXIT FLOOR TRACK LIGHT AT ROW 21 WAS STILL INOPERABLE.  RELEASED PER ME 33-33-19C.  SUBSEQUENTLY, RECONNECTED WIRING/LIGHT AT ROWS 21 AND LIGHT OPERATED NORMALLY.  REF:  OPER CONTROL NR 99ZZZX4626.  (X)
